Couldn't find what you looking for?

TRY OUR SEARCH!

I think I am having a bad reaction to insulin.  I am vomiting and breaking out all over.  I can't get a hold of the doctor so does someone have any idea about what  a bad reaction to insullin would be?  Waht do I do if I DO have a reaction?  What do I take for insulin then?  any help would be wonderful....

Loading...

Hi Guest,

Call your pharmacist OR seek emergency medical attention.  It would be unlikely you'd have a reaction to insulin, it's a natural hormone.

Most doctors DO have an answering service or someone to cover for them.  Get pushy with whoever answers the phone - it's your health at stake.

Good luck.

 

Reply

Loading...


Hello, there. Are you having a bad reaction after just one injection or every time you do it? It is very rare to have an insulin reaction since insulin is a hormone made in our body. I am thinking that you may have had a low glucose reaction. You should check your blood sugar to see if it went too low. The symptoms of hypoglycemia is hunger, sweating, confusion, loss of consciousness, visual disturbances, heart palpitations, shakiness, and anxiety. You may feel nauseated from the sudden drop. Another thing is the break out on your skin. Is it a rash, hives, or other kind of skin condition? Were you having any other symptoms when this happened? Did you eat anything different today that your body might be reacting to? It could be a food allergy. Milk, nuts, casein, soy, shellfish can all be food allergies to consider. Symptoms of an allergic reaction are that are most common are like having a seasonal cold but with hives and itching. Watery, red eyes can occur along with rashes and nasal congestion. It can be more severe by presenting symptoms like nausea, vomiting, anxiety, abdominal pain, difficulty breathing or swallowing, wheezing, and other frightening signs.

Like I said, insulin wouldn't be the cause since it is a natural substance. If you are having trouble with breathing or swallowing, call 911 immediately. If you are able to, take an antihistamine like Benadryl if you have it on hand.
Reply

Loading...